MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. PROBECHEK ALK NEGATIVE CONTROL SLIDES KIT-IVD; FLUORESCENCE IN SITU HYBRIDIZATION, ANAPLASTIC LYMPHOMA KINASE, GENE REARRANGEME

ABBOTT MOLECULAR, INC. PROBECHEK ALK NEGATIVE CONTROL SLIDES KIT-IVD; FLUORESCENCE IN SITU HYBRIDIZATION, ANAPLASTIC LYMPHOMA KINASE, GENE REARRANGEME
Catalog Number 06N38-005
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being reported to fda because the incident occurred in china using the probechek alk negative control slides kit-ivd, list number 06n38-005, which received fda approval.The device listing, probechek alk negative control slides kit-ivd, list number 06n38-005 is marked as a combination product, however; due to the nature of the event being a damaged slide, no further information is required.Investigation into this complaint included inspection of retention samples, a quality data review and a complaint history review.Investigation is summarized as follows: retain sample evaluation: the file sample in question, probechek alk negative control slides kit-ivd (5 slides): list# 06n38-005/lot# 396662 (containing individual slides: probechek alk negative control slide-ivd: part #31-505030/lot# 399173) was visually inspected for damage.No physical damaged was identified as a result of the inspection.Quality data review: batch record review.Batch records were reviewed probechek alk negative control slides kit-ivd (5 slides): list# 06n38-005/lot# 396662 as well as records for the slides: probechek alk negative control slide-ivd: part #31-505030/lot# 399173.There were no issues noted in manufacturing and slides are labeled and inspected during slide kit manufacturing.No slide damage was identified during manufacture of either the slides or the slide kits.Nonconformance (nc) / corrective and preventive action (capa) search: a search of nc and capa (nc/capa) records was performed for instances related to the probechek alk negative control slides kit-ivd (5 slides): list# 06n38-005/lot# 396662 as well as records for the slides: probechek alk negative control slide-ivd: part #31-505030/lot# 399173.The capa review did not identify any existing internal issues or nonconformances related to the reported complaint.Complaint history review: complaint history review was performed for the probechek alk negative control slides kit-ivd (5 slides): list# 06n38-005/lot# 396662 and no product deficiency was identified.Based on the results of the investigation elements, a product deficiency for probechek alk negative control slide-ivd: part #31-505030/lot# 399173 (contained in kit: probechek alk negative control slides kit-ivd (5 slides): list# 06n38-005/lot# 396662) was not identified.
 
Event or Problem Description
The customer reported receipt of a broken slide of probechek alk negative control slides ii.There was no injury or impact as a result of the broken slide.
 
Additional Manufacturer Narrative
Corrections: corrected h6 health effect - impact code from 2645 to 2199.

Brand Name
PROBECHEK ALK NEGATIVE CONTROL SLIDES KIT-IVD
Common Device Name
FLUORESCENCE IN SITU HYBRIDIZATION, ANAPLASTIC LYMPHOMA KINASE, GENE REARRANGEME
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60118 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60118 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60118-3315
2242064064
MDR Report Key20020979
Report Number3005248192-2024-00132
Device Sequence Number7476299
Product Code OWE
UDI-Device Identifier00884999025721
UDI-Public(01)00884999025721(10)396662(17)250214(240)06N38-005
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P110012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Catalogue Number06N38-005
Device Lot Number396662
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown